# SDR IPXA2020081879170

- Difficulty date: August 15, 2020
- Submitted: August 18, 2020
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 19,103 hours, 11,780 cycles
- System (JASC): 2565 · Escape Slide
- Part: Warning Horn
- Condition: False Activation
- Location: Door Slide
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FORWARED ENTRY DOOR SLIDE WARNING HORN SOUNDS CONTINUOUSLY.  WARNING HORN CAME ON DURING CLIMBOUT AT FL 280.   HORN EXTINGUISHED DESCENDING THRU 10000 FT.PERFORMED WARNING HORN TEST FOR LT ENTRY DOOR IAW AMM 52-73-12.   PERFORMED TEST OF LIMIT SWITCH FOR EMERGENCY ESCAPE SLIDE,  NO FAULTS NOTED AT THIS TIME IAW AMM 57-73-13.
